# SDR DALA2015042903008

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 67,923 hours, 30,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN OTBD OF STRINGER 42L BETWEEN FRAMES 56 & 57.     BLENDED OUT DAMAGE IAW SRM 53-00-13 C/P WITH ERA 535534-14AD.
